I have done extensive research on SARMs and just came off of a month long cycle of Ostarine that I reviewed on this board a week ago. I noticed a great deal of scalp itch similar to what winny causes with increased shedding at about week 2. For those that are prone to MPB it seemed like SARMS were the answer as they do not convert to DHT.
So I have to ask why this could be? Also I have been on finasteride for 3months though this would not help to negate the hairloss caused by Ostarine since the finasteride only blocks test from being converted to DHT. What are any thoughts on how this happens when almost all the literature and studies say it will not cause hairliss. Sidenote; I was even shedding when I tapered the dose to 5?
Also I am on the Big 3 (finasteride, minoxidil, nizoral)for the last 3 months and had no accelerated hairloss prior to Ostarine.
Easily share your videos with everyone, public or private